# SDR ASAA2014041007513

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,679 hours, 8,839 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, FOLLOWED QRH PROCEDURE 5.2, SATCOM CIRCUIT BREAKER PULLED. NO MCDU "SATCOM" MENU CHOICE APPEARS.  ACFT GROUNDED.  ACCOMPLISHED FIM TEST 23-15-00.  SATCOM PROMPT APPEARS ON CDU.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE. SATCOM CIRCUIT BREAKER PULLED AND RESET.
